MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; ALARM,TAMP-RESISTANT,LED/DUAL PAD,EA

MEDLINE INDUSTRIES, LP MEDLINE; ALARM,TAMP-RESISTANT,LED/DUAL PAD,EA
Catalog Number MDT8520TL
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2026
Type of Reportable Event Malfunction

Brand Name
MEDLINE
Common Device Name
ALARM,TAMP-RESISTANT,LED/DUAL PAD,EA
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
jeffrey johnson
three lakes drive
northfield, IL 60093-2753
MDR Report Key25904519
Report Number1417592-2026-07461
Device Sequence Number12871350
Product Code KMI
UDI-Device Identifier10193489020113
UDI-Public10193489020113
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDT8520TL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/06/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2026
Initial Report FDA Received Date07/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown